# SDR AU510001508

- Difficulty date: December 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003C
- Condition: Faulty
- Location: Fuel Boost
- Part time: 61,686 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD BOOST PUMP TRIPPED CIRCUIT BREAKER WHEN PUMP SWITCHED `ON`.  INVESTIGATION FOUND THE BOOST PUMP FAILED.  WORKSHOP INSPECTION FOUND THAT THE IMPELLER FINS HAD EXCESSIVE WEAR FROM RUBBING IN THE PUMP HOUSING.  THE HOUSING ALSO HAD SEVERE EROSION ON THE STRUT AREAS AND EXCESSIVE WEAR IN THE IMPELLER BORE INSIDE DIAMETER.  THE PUSH ROD, INSTALLED EXTERNALLY, WAS ALSO FOUND TO BE BENT.
